# SDR IXXA20251203002

- Difficulty date: December 3, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N479AZ
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 112,205 hours, 20,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 143T82595
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING SUPPORT AT STA 522 RBL44 CORROSION ON FASTENERS LWR FLANGE
